# SDR CALA2025081107551

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 65,400 hours, 24,092 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

AT FL320 NOTICED SIGIFICANT FUEL IMBALANCE RT TANK DROPPED 900LBS WITHIN 15 MINS TOTAL DROPED 1700LBS , CAPT REPORTED FUEL INDICATION ON RT SIDE DROPPED 900 LBS AND TOTALIZER DROPPED 1700 LBS IN FLT.  CAPT CHECKED CROSS FEED VALVE IN FLT VERIFIED IT WAS CLOSED & KEPT IT CLOSED FOR REMAINDER OF FLT. ONCE LANDED IN MFE, EVERYTHING WENT BACK TO NORMAL & BALANCED. AFTER FLIGHT LOOKED FOR SIGNS OF FUEL LEAKING. NO SIGNS OF FUEL LEAKAGE ANYWHERE ON ACFT.  ACCOMPLISHED FQIS BITE PROCEDURE IAW AMM 28-41 TASK 801, FOUND FAULT 28-41204. ACCOMPLISHED FIM TASK 28-41 TASK 804 GROUND TEST SHOWS PASSED, FAULT INTERMITTENT.
